# SDR C77A20151216004

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 21,553 hours, 12,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,887 hours, 6,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOORBEAM, PN 170-65669-004, HAS CORROSION BETWEEN FRAME 85 - 89, Y=+273, =23453 - 23865 & Y= 273.  R & R AFT CABIN FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19664911E7 IAW EO E175-53MR-094 REV 4 WO 1994298.
